[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Site Change Question



Thanks, Roselea, I knew that one of these days, (nights) it would catch-up
with me.  Most of the time I change my sites before bed and have never had a
problem, and I knew I wasn't suppose to change at night, it just seemed to
always fall that way..but....cant say that anymore.  :)

Rhonda

-----Original Message-----
From: RoseLea [mailto:email @ redacted]
Sent: Friday, November 09, 2001 11:17 AM
To: email @ redacted
Subject: Re: [IP] Site Change Question 


>I looked at
>before I pulled it out, it wasn't leaking or wet.  I pulled it out and
>started preparing another quick-set.  When I looked down at my abdomen to
>insert it there was blood EVERYWHERE! I mean actually, pouring and
dripping.
>
>So, is this kind of like when we use to take our insulin by injections and
>would have to take it over when we saw blood in the syringe???
>Rhonda
>Dallas, Texas

Rhonda, sounds like you experienced a gusher. This sometimes happens if 
you've nicked a capillary with the infusion set.  You may have had blood in 
the cannula which caused the insulin to not absorb properly.  This happens 
at times, which is why it's not usually a good idea to change your set out 
right before bedtime.

RoseLea
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml